Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 285, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Oct 9, 2009, 6:09 PM CDT for Wilcox County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2009, 6:09 PM CDT (23:09 UTC)
- Expired
- Oct 9, 2009, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Wilcox County, AL
The radar
The Birmingham radar (KBMX), 129 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 092309
SVRMOB
ALC131-100000-
/O.NEW.KMOB.SV.W.0285.091009T2309Z-091010T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
609 PM CDT FRI OCT 9 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF CAMDEN...
* UNTIL 700 PM CDT
* AT 606 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF ALBERTA TO 3 MILES SOUTHWEST OF CAMDEN TO 3 MILES WEST
OF BELLVIEW...AND WAS MOVING EAST AT 40 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
CAMDEN...BOYKIN AND REHOBOTH BY 615 PM CDT...
FATAMA AND ESTELLE BY 625 PM CDT...
WATSONVILLE BY 630 PM CDT...
DARLINGTON BY 635 PM CDT...
CALEDONIA AND ACKERVILLE BY 640 PM CDT...
RUTHVEN BY 645 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
DAMAGING WINDS WERE REPORTED NEAR WITH THESE STORMS IN THE PAST HALF
HOUR. TREES HAVE BEEN BLOWN DOWN. SEEK SHELTER INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3221 8736 3221 8732 3210 8721 3210 8719
3206 8716 3206 8686 3197 8685 3197 8691
3184 8691 3184 8750 3198 8746 3206 8750
3213 8759 3215 8758 3215 8753 3227 8753
3228 8750 3228 8743
TIME...MOT...LOC 2308Z 250DEG 28KT 3228 8747 3198 8732
3187 8739
$$4 follow-up statements
000
WWUS54 KMOB 092318
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
618 PM CDT FRI OCT 9 2009
ALC131-100000-
/O.CON.KMOB.SV.W.0285.000000T0000Z-091010T0000Z/
WILCOX AL-
618 PM CDT FRI OCT 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN WILCOX COUNTY...
AT 616 PM CDT... A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE ALONG A LINE EXTENDING FROM ALBERTA
TO BOYKIN TO FATAMA TO BELLVIEW...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FATAMA BY 625 PM CDT...
DARLINGTON BY 630 PM CDT...
ACKERVILLE BY 635 PM CDT...
WATSONVILLE...SNOW HILL AND MCBRYDES BY 640 PM CDT...
OAK HILL...FURMAN AND CALEDONIA BY 645 PM CDT...
RUTHVEN BY 650 PM CDT...
REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
LAT...LON 3221 8736 3220 8731 3210 8721 3210 8719
3206 8716 3206 8686 3197 8685 3197 8691
3185 8692 3184 8749 3194 8738 3204 8735
3208 8738 3217 8752 3227 8753 3228 8743
TIME...MOT...LOC 2318Z 252DEG 30KT 3227 8745 3210 8725
3193 8722 3184 8736
$$000
WWUS54 KMOB 092325
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
625 PM CDT FRI OCT 9 2009
ALC131-100000-
/O.CON.KMOB.SV.W.0285.000000T0000Z-091010T0000Z/
WILCOX AL-
625 PM CDT FRI OCT 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN WILCOX COUNTY...
AT 624 PM CDT... NWS RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE
OF PRODUCING DAMAGING WINDS OVER 60 MPH. THESE STORMS WERE ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF REHOBOTH TO 9 MILES NORTHWEST
OF ACKERVILLE TO DARLINGTON TO ESTELLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DARLINGTON AND ACKERVILLE BY 630 PM CDT...
SNOW HILL AND MCBRYDES BY 640 PM CDT...
FURMAN BY 650 PM CDT...
REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE IN MOBILE AT
AREA CODE 2 5 1...AND THEN 6 3 3 6 4 4 3. OR...YOU MAY CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY OR COUNTY EMERGENCY MANAGEMENT...AND
THEY WILL RELAY YOUR REPORT.
LAT...LON 3196 8694 3190 8725 3203 8726 3210 8727
3215 8736 3222 8740 3221 8736 3220 8731
3210 8721 3210 8719 3206 8716 3206 8686
TIME...MOT...LOC 2325Z 252DEG 32KT 3229 8736 3212 8716
3200 8713 3192 8722
$$000
WWUS54 KMOB 092341
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
641 PM CDT FRI OCT 9 2009
ALC131-100000-
/O.CON.KMOB.SV.W.0285.000000T0000Z-091010T0000Z/
WILCOX AL-
641 PM CDT FRI OCT 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EAST CENTRAL WILCOX COUNTY...
AT 639 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM 12 MILES
NORTH OF ACKERVILLE TO 7 MILES NORTHEAST OF ACKERVILLE TO SNOW HILL
TO DARLINGTON...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL EASTERN WILCOX COUNTY AT 650 PM CDT
PLEASE CALL TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER
HAZARDOUS WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3197 8715 3201 8710 3204 8709 3206 8708
3206 8686 3196 8694 3193 8710
TIME...MOT...LOC 2340Z 258DEG 29KT 3220 8707 3212 8700
3200 8698 3193 8708
$$000
WWUS54 KMOB 092351
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
651 PM CDT FRI OCT 9 2009
ALC131-100001-
/O.EXP.KMOB.SV.W.0285.000000T0000Z-091010T0000Z/
WILCOX AL-
651 PM CDT FRI OCT 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILCOX COUNTY IS
NOW CANCELLED...
TO REPORT ANY TORNADOES...FUNNEL CLOUDS...OR OTHER HAZARDOUS WEATHER
OBSERVATIONS TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1
8 7 7 6 3 3 6 7 7 2.
LAT...LON 3197 8715 3201 8710 3204 8709 3206 8708
3206 8686 3196 8694 3193 8710
TIME...MOT...LOC 2351Z 180DEG 0KT 3202 8718 3206 8707
3205 8693 3196 8687
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 3:42 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Oct 9, 3:42 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT FRI OCT 9 2009 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...HIGH PREVIOUSLY OVER THE CAROLINAS HAS MOVED EAST INTO ONLSOW BAY INTO WESTLANT. WEAK OPEN WAVE IN THE OHIO VALLEY FROMING ALONG A STATIONARY FRONT ASSOCIATED WITH A DEEP LOW OVER SOUTHERN HUDSON BAY. THAT OPEN WAVE IS PROVIDING A SLUGGISH IMPETUS TO A WEAK COLD FRONT STILL LINGERING OVER THE CENTRAL GULF COAST REGION FROM SOUTHEAST AL TO INLAND SE MS. ALOFT MID TO UPPER TROUGH OVER THE CENTRAL CONUS WILL DAMPEN AS IT MOVES EAST WEAKENING THE ADVECTIVE PROCESSES AND VERTICAL CIRCULATIONS OF COLD FRONT AHEAD OF IT. THAT FEATURE IN TURN WILL DRIFT EAST AND BECOME STATIONARY OVER CENTRAL AL OVERNIGHT. SLIGHTLY DRIED OUT ALOFT, PER MODEL DISTRIBUTION OF DEWPOINTS, TONIGHT. INCREASING VERTICAL WIND SHEAR IN THE LOWER LEVELS SO RISK OF SEVERE WEATHER IS SLIGHTLY ELEVATED BUT MORE TO SOUTHEAST MS AND NORTHWEST AL. THAT WOULD INCLUDE NORTHERN GREENE COUNTY MS TO NORTHWEST MONROE COUNTY AL, AND POINTS NORTHWEST. STRONGER CONVECTION TONIGHT WELL NORTH AND AWAY FROM THE COAST. /77 .LONG TERM...(MONDAY THROUGH FRIDAY)...NO CHANGES. COLD FRONT WEST OF HERE WILL DRIFT SOUTH OVER THE CENTRAL GULF COAST AND STALL. THIS WILL BRING INCREASING CONVECTION THROUGH THE WEEKEND WITH DECREASING CHANCE OF SEVERE WEATHER. UPPER DYNAMICS WILL WEAKEN AS THE FRONT MOVES INTO THE AREA. THE FRONT WILL RETURN NORTH AS A WARM FRONT MONDAY AS THE UPPER RIDGE BEGINS TO BUILD BACK IN. THIS WILL BRING REBOUNDING TEMPS FOR THE START OF THE WORK WEEK. MOISTURE LEVELS WILL REMAIN HIGH AND LEAD TO CONTINUED HUMID CONDITIONS, THUS RAIN CHANCES WILL REMAIN ABOVE CLIMATOLOGY THROUGH MUCH OF NEXT WEEK. && .MARINE...A MODERATE TO STRONG SOUTHERLY WIND FLOW CAN BE EXPECTED INTO TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THE COLD FRONT WILL PUSH OFF THE NORTHERN GULF COAST LATE SATURDAY AFTERNOON...AND THEN MOVE SLOWLY SOUTHWARD ACROSS THE COASTAL WATERS SATURDAY NIGHT. A LIGHT SOUTHERLY FLOW WILL REDEVELOP LATE SUNDAY AS THE STALLED FRONT SHIFTS BACK NORTH AS A WARM FRONT. A SECOND WEAK COLD FRONT WILL APPROACH THE COAST THE MIDDLE OF NEXT WEEK AND AGAIN MOVE ACROSS THE COASTAL WATERS AND STALL. /22 && .AVIATION (18Z/00Z ISSUANCES)...VFR TO OCCASIONAL MVFR CEILING AND VISIBILITY CONDITIONS ARE EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH THIS EVENING. IFR CEILING CONDITIONS ARE EXPECTED AFTER 10/04Z FOR ALL TAF SITES...WITH A 30 PROB GROUP FOR PASSING SHOWERS WITH GUSTY WINDS UP TO 25 KNOTS. /22 && .FIRE WEATHER...WARM AND HUMID TODAY AS A WEAK COLD FRONT APPROACHES. THE FRONT WILL STALL ALONG THE COAST OVER THE WEEKEND AND BRING INCREASED ONSHORE WIND WITH INCREASED CHANCES OF RAIN AND RELATIVE HUMIDITY FAR ABOVE CRITERIA. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 81 66 78 / 50 50 50 40 PENSACOLA 74 81 70 81 / 40 50 50 40 DESTIN 76 84 73 82 / 30 40 50 40 EVERGREEN 70 78 66 78 / 50 60 50 40 WAYNESBORO 66 72 61 74 / 80 60 40 30 CAMDEN 68 75 62 75 / 60 70 50 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 9, 5:50 AM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 550 AM CDT SAT OCT 9 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 550 AM CDT SAT OCT 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH THE AREA LATER THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONTAL BOUNDARY TODAY. THE COLD FRONT IS EXPECTED TO STALL ALONG THE GULF COAST LATER TODAY. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE AREA TONIGHT ESPECIALLY EAST OF I-65 AND ALONG THE COAST. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MOSTLY ALONG A STALLED FRONTAL BOUNDARY ALONG THE COAST THROUGH SUNDAY. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER NETWORKS FOR SEVERE WEATHER MAY BE REQUIRED FOR LATER TODAY AND TONIGHT.
In the hours before
Special weather statement, Oct 9, 4:03 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 403 PM CDT FRI OCT 9 2009 ALZ051-MSZ067-092215- CHOCTAW-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO AND BUTLER... 403 PM CDT FRI OCT 9 2009 ...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW AND WAYNE COUNTIES... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES WEST OF STRENGTHFORD...MOVING NORTHEAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... WHISTLER...CLARA...WOODWARDS...WAYNESBORO...BOICE AND HIWANNEE THROUGH 515 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. PURDY
Special weather statement, Oct 9, 4:42 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 442 PM CDT FRI OCT 9 2009 ALZ051>053-MSZ067-092230- WASHINGTON-CLARKE-CHOCTAW-WAYNE- INCLUDING THE CITIES OF...GROVE HILL... 442 PM CDT FRI OCT 9 2009 ...A LINE OF STRONG THUNDERSTORMS MOVING EAST OUT OF WAYNE COUNTY MISSISSIPPI WILL AFFECT NORTHERN WASHINGTON...SOUTHERN CHOCTAW AND NORTHERN CLARKE COUNTIES OF ALABAMA THROUGH 530 PM... AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 4 MILES SOUTHWEST OF EVANSBORO TO 3 MILES WEST OF LOPER...MOVING EAST AT 40 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... EVANSBORO...MELVIN...WATER VALLEY...SOUWILPA...SILVER CROSS... GILBERTOWN...TOXEY AND HODGEWOOD THROUGH 530 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Local storm report, Oct 9, 5:09 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
509 PM CDT FRI OCT 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 4 S BARRYTOWN 31.78N 88.24W
10/09/2009 CHOCTAW AL EMERGENCY MNGR
TREE DOWN BLOCKING THE WEST BOUND LANE OF HIGHWAY 84 NEAR
BARRYTOWN ROAD.
&&
JFBLocal storm report, Oct 9, 6:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
605 PM CDT FRI OCT 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG CHILTON 31.78N 87.84W
10/09/2009 CLARKE AL EMERGENCY MNGR
TREES DOWN BLOCKING COUNTY ROAD 9 NEAR CHILTON.
0540 PM TSTM WND DMG S THOMASVILLE 31.91N 87.74W
10/09/2009 CLARKE AL EMERGENCY MNGR
TREES REPORTED DOWN ON HIGHWAY 5 SOUTH OF THOMASVILLE.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 4:53 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 52 min |
| Oct 9, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 51 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.